# SDR DALA2022110107078

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Tube
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON TUBE, DECLAM AT LAV FWD. TUBE DECLAM AT LAV FWD WAS REPAIRED PER ERA 582489-14TR REV A.
